Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

addicted

Both my parents and a lot of my family has always had addictions to pain killers... after having my baby i had a lot of problems and was constantly having to take pain killers (i was really in pain due to surgery and such).. now i think im addicted.. i dont take all day every day but i have to take it otherwise i feel like im in alot of pain.. i dont know what to do.. like i said i dont take it all day all the time but if i dont take it i feel like im in alot of pain and have to take some

Answer Question
 
Anonymous

Asked by Anonymous at 11:17 PM on Apr. 26, 2009 in Health

Answers (6)
  • I work at at detox - what do you want to know?
    If you have a problem? Only you will know that.
    There is help when you are ready.
    bristle3kids

    Answer by bristle3kids at 11:23 PM on Apr. 26, 2009

  • yeah i think i do have a problem.. ive tried cutting myself off cold turkey and i got seriously sick.. i felt like i had the flu. I don't know what to do but i feel like the only time i can function normally is when im taking pain killers. I'm not taking them to get high im taking them because im always in pain. What do i do? i dont want to tell my doctor because then they will cut me off and i will withdrawl again
    Anonymous

    Answer by Anonymous at 11:31 PM on Apr. 26, 2009

  • Find a detox - you need meds to get threw. All Im going to say is=

    1) Find a detox.
    2) Go to a meeting.
    bristle3kids

    Answer by bristle3kids at 11:40 PM on Apr. 26, 2009

  • how do i find a detox? is it annonymous? does it cost? etc?
    Anonymous

    Answer by Anonymous at 11:50 PM on Apr. 26, 2009

  • Anon here for obvious reasons.....I have struggled for a few years with the same thing. My mother was a PK addict so I just picked right up on it. You start out using it legitimately and then somewhere it takes over. Theres a root there that makes you want to cover up emotions. Only you can find out what that is. If you want to get in a program, then fine, but until then, the pain you are feeling is withdrawal. Your body is throwing an internal fit because it needs the meds. All over achiness and stiffness is a symptom as well as headaches and hot/cold flashes. Taking the meds alleviates all those symptoms. If youve not been doing this too long, then it should be too hard to get out from underneath it. Start right now by cutting down your dosage. Next time you need to take one, take only 3/4 of it. Then half, then 1/4. Do this until you can get someone to help you such as a program. I def. understand.
    Anonymous

    Answer by Anonymous at 8:33 AM on Apr. 27, 2009

  • ** I meant "shouldnt" be too hard** Sorry.
    Anonymous

    Answer by Anonymous at 8:34 AM on Apr. 27, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN